# SDR DBCA20091210241

- Difficulty date: December 7, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N241LJ
- Make and model: Lear 45LEAR
- Aircraft serial: 45241
- Aircraft time: 2,341 hours, 1,976 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Controller
- Part number: 66361085003
- Part serial: 9833008
- Condition: Failed
- Location: Environ Sys
- Part time: 463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MKE CREW NOTED CABIN WAS EXCESSIVELY WARM AND HAZY.  ALSO NOTED A LOUD IN RUSHING AIR NOISE.  CREW RETURNED TO MKE.  MAINTENANCE DETERMINED THE ENVIRONMENTAL CONTROL SYSTEM CONTROLLER WAS CAUSING THE EMERGENCY PRESSURIZATION VALVE TO OPEN UNCOMMANDED.  THE ECS WAS REPLACED WITH AN OVERHAULED UNIT.  OPERATIONS CHECKED GOOD.
